# SDR AALA202211299595

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U3
- Condition: Corroded
- Location: Bs 998 Rbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR FITTING ANCHOR WEB CORRODED LOCATED AT STA 998 AND RIGHT BUTT LINE 33. REMOVED AND REPLACED MAIN CABIN FLOOR ANCHOR WEB PER STA 998 AND RIGHT BUTT LINE 33 PER SRM 51-40-02-0G.
